# SDR GTIA020209

- Difficulty date: December 6, 2001
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO DOOR CHAFING SEVERAL SPOTS OUTER.  LOWER AFT AT OUTER EDGE FOUND TO BE OUT OF LIMITS.  FABRICATED, DRILLED AND LOCATED DOUBLER.  INSTALLED DOUBLER AND FILLER PER MD80 SRM 52-05.  (M)
